# SDR CALA2018021700672

- Difficulty date: February 17, 2018
- Submitted: February 18, 2018
- Operation: Air carrier
- Aircraft: N17752
- Make and model: Boeing 737-71Q
- Aircraft serial: 29048
- Aircraft time: 59,614 hours, 23,368 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Part serial: 2459
- Condition: Faulty
- Location: Te Flap System
- Part time: 44,213 hours, 16,689 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS WOULD NOT EXTEND NORMALLY. USED QRH,  EXTENDED WITH THE ALTERNATE METHOD.  EMERGENCY DECLARED.  TROUBLESHOOTING FOUND THE CIRCUIT BREAKER ON THE P6-2 PANEL,  A - 11 OPEN.  CLOSED THE CIRCUIT BREAKER. REMOVED AND REPLACED THE TRAILING EDGE FLAP SKEW SENSOR NR 7 IAW AMM 27-59-01, AND ECRA 2759-01023.  OPS CHECKED GOOD.  REMOVED AND REPLACED THE LT FLAP POSITION TRANSMITTER IAW AMM 27-58-01.
